Acta mathematica scientia,Series A ›› 2016, Vol. 36 ›› Issue (6): 1082-1091.
Previous Articles Next Articles
Long Pinhong1, Han Huili1, Deng Guantie2
Received:
2016-03-14
Revised:
2016-07-16
Online:
2016-12-26
Published:
2016-12-26
Supported by:
Supported by the NSFC (11261041,11271045,11361044),the Natural Science Foundation of Ningxia (NZ15055) and Research Starting Funds for Imported Talents of Ningxia University
CLC Number:
Long Pinhong, Han Huili, Deng Guantie. Covering Properties for Rarefied Sets Associated with the Stationary Schrödinger Operator at Infinity in a Cone[J].Acta mathematica scientia,Series A, 2016, 36(6): 1082-1091.
[1] Essén M, Jackson H L. On the covering properties of certain exceptional sets in a half-space. Hiroshima Math J, 1980, 10(2):233-262 |
[1] | Wang Jianyong. The Theorems of Embedding Normed Cones into Normed Linear Spaces and the Hahn-Banach Extension Theorems [J]. Acta mathematica scientia,Series A, 2017, 37(6): 1040-1052. |
[2] | Wang Shengjun, Han Yazhou. Generalized Picone's Identity and Its Applications for Heisenberg-Greiner Operators [J]. Acta mathematica scientia,Series A, 2017, 37(5): 895-901. |
[3] | Hao Xinan, Liu Lishan. Positive Solutions for Nonlocal Boundary Value Problems of Fourth Order Differential Equation with Parameters [J]. Acta mathematica scientia,Series A, 2017, 37(2): 287-298. |
[4] | Dong Xiaoyu, Bai Zhanbing, Sun Sujing. Positive Solutions for Some Boundary Value Problems with Conformable Fractional Differential Derivatives [J]. Acta mathematica scientia,Series A, 2017, 37(1): 82-91. |
[5] | He Zerong, Yang Lizhi. A Weighted Population Model with Size-Structure: Stability and Optimal Harvesting [J]. Acta mathematica scientia,Series A, 2016, 36(3): 584-600. |
[6] | Chen Dongxiang, Zhou Wenjuan, Fang Yuda. The Boundedness of the Commutator of Riesz Potential Associated with Schrödinger Operators [J]. Acta mathematica scientia,Series A, 2016, 36(1): 117-129. |
[7] | Huang Zhenggang. A New Notion of Generalized Subgradients and Its Properties [J]. Acta mathematica scientia,Series A, 2015, 35(5): 927-935. |
[8] | Zhang Yunsheng, Gao Leifu. A Smoothing Inexact Newton Method for Symmetric Cone Complementarity Problems [J]. Acta mathematica scientia,Series A, 2015, 35(4): 824-832. |
[9] | Huang Huaping, Xu Shaoyuan, Xu Wangbin. T-Stability of Picard's Iteration in Cone Metric Spaces [J]. Acta mathematica scientia,Series A, 2015, 35(2): 395-404. |
[10] | PIAO Yong-Jie, JIN Hai-Lan, JIN Yuan-Feng. Unique Common Fixed Points for Four Mappings on |TVS-Valued Cone Metric Spaces [J]. Acta mathematica scientia,Series A, 2015, 35(1): 172-181. |
[11] | HE Ze-Rong, LIU Rong, LIU Li-Li. Optimal Harvest Rate for a Population System Modeling Periodic Environment and Body Size [J]. Acta mathematica scientia,Series A, 2014, 34(3): 684-690. |
[12] | LI Xing-Chang, TIAN Shi-Qin. On Fixed Points Theorems of a Class of Decreasing Operator and Applications [J]. Acta mathematica scientia,Series A, 2014, 34(3): 738-743. |
[13] | NI Tie, LIU Xiao-Hong. Non-Monotone Smoothing Newton Algorithm for SCLP Based on a Scaled Central Path [J]. Acta mathematica scientia,Series A, 2014, 34(2): 378-392. |
[14] | CHAI Yan-Fei, LIU San-Yang, LI Jun. First and Second Order Optimality Conditions for Strict Minimality in Set-valued Optimization [J]. Acta mathematica scientia,Series A, 2014, 34(1): 193-206. |
[15] | SUN Sheng, WANG Fang-Lei, AN Yu-Kun. Strong Approximations of Linear Processes [J]. Acta mathematica scientia,Series A, 2012, 32(6): 1050-1055. |
Viewed | ||||||||||||||||||||||||||||||||||||||||||||||||||
Full text 78
|
|
|||||||||||||||||||||||||||||||||||||||||||||||||
Abstract 106
|
|
|||||||||||||||||||||||||||||||||||||||||||||||||
Cited |
|
|||||||||||||||||||||||||||||||||||||||||||||||||
Shared | ||||||||||||||||||||||||||||||||||||||||||||||||||
Discussed |
|